# SDR ASAA2018022823723

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 30,850 hours, 9,258 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, MASTER CAUTION RESET LIGHT & AIR COND LIGHTS ILLUMINATED AS WELL AS LEFT PACK.   WITH RESET INITIATED, ALL ILLUMINATED LIGHTS EXTINGUISHED.   NO OTHER INDICATIONS.  LEFT PACK WORKED FINE.  ACFT GROUNDED.  PERFORMED A PACK/ZONE TEMP CONTROL BITE TEST IAW AMM 21-51-00.  BITE CHECKED GOOD,  NO DEFECTS NOTED.
